Alert archive / Wisconsin / Gale Warnings in 2022
Gale Warning 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Jan 31, 2022, 2:29 AM CST. It took effect at Jan 31, 2022, 7:32 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2022, 2:29 AM CST (08:29 UTC)
- In effect from
- Jan 31, 2022, 7:32 PM CST
- Expired
- Feb 1, 2022, 12:00 PM CST
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
303 WHUS73 KMKX 310829 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 229 AM CST Mon Jan 31 2022 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-311800- /O.UPG.KMKX.GL.A.0007.220201T0400Z-220201T1800Z/ /O.NEW.KMKX.GL.W.0008.220201T0400Z-220201T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 229 AM CST Mon Jan 31 2022 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 ft expected. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 10 PM this evening to noon CST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643-644-311800- /O.CON.KMKX.SC.Y.0011.220131T2100Z-220201T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 229 AM CST Mon Jan 31 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST TUESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves 7 to 10 ft expected. * WHERE...Nearshore Waters from Sheboygan to North Point Lighthouse. * WHEN...From 3 PM this afternoon to 3 PM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ645-646-311800- /O.CON.KMKX.SC.Y.0011.220201T0000Z-220201T1800Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 229 AM CST Mon Jan 31 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Nearshore Waters from North Point Lighthouse to Winthrop Harbor IL. * WHEN...From 6 PM this evening to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
707 WHUS73 KMKX 311452 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 852 AM CST Mon Jan 31 2022 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-312300- /O.CON.KMKX.GL.W.0008.220201T0400Z-220201T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 852 AM CST Mon Jan 31 2022 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...South winds increasing to 20 to 30 kt with gusts up to 40 kt and waves building to 7 to 12 ft. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 10 PM this evening to noon CST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643-644-312300- /O.CON.KMKX.SC.Y.0011.220131T2100Z-220201T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 852 AM CST Mon Jan 31 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST TUESDAY... * WHAT...South winds increasing to 15 to 25 kt with gusts up to 30 kt and waves building to 7 to 10 ft. * WHERE...Nearshore Waters from Sheboygan to North Point Lighthouse. * WHEN...From 3 PM this afternoon to 3 PM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ645-646-312300- /O.CON.KMKX.SC.Y.0011.220201T0000Z-220201T1800Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 852 AM CST Mon Jan 31 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...South winds increasing to 15 to 25 kt with gusts up to 30 kt and waves building to 2 to 4 ft. * WHERE...Nearshore Waters from North Point Lighthouse to Winthrop Harbor IL. * WHEN...From 6 PM this evening to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MBK
802 WHUS73 KMKX 312008 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 208 PM CST Mon Jan 31 2022 LMZ643>646-010415- /O.EXT.KMKX.SC.Y.0011.220131T2008Z-220201T0200Z/ /O.EXB.KMKX.GL.W.0008.220201T0200Z-220201T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 208 PM CST Mon Jan 31 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...For the Gale Warning, south winds 15 to 25 kt with gusts up to 35 kt and waves 6 to 9 ft expected. For the Small Craft Advisory, south to southeast winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Gale Warning, from 8 PM this evening to noon CST Tuesday. For the Small Craft Advisory, until 8 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-010415- /O.EXT.KMKX.GL.W.0008.220201T0200Z-220201T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 208 PM CST Mon Jan 31 2022 ...GALE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...South to southeast winds increasing to 20 to 35 kt with gusts up to 45 kt and waves building to 10 to 15 ft. Winds becoming more southwest Tuesday morning. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 8 PM this evening to noon CST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ MBK
653 WHUS73 KMKX 010132 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 732 PM CST Mon Jan 31 2022 LMZ643>646-010945- /O.CAN.KMKX.SC.Y.0011.000000T0000Z-220201T0200Z/ /O.EXT.KMKX.GL.W.0008.220201T0132Z-220201T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 732 PM CST Mon Jan 31 2022 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 6 to 9 ft. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until noon CST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-010945- /O.EXT.KMKX.GL.W.0008.220201T0132Z-220201T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 732 PM CST Mon Jan 31 2022 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 45 kt and waves 8 to 13 ft. * WHERE...All Open Waters of Lake Michigan. * WHEN...Until noon CST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
856 WHUS73 KMKX 010851 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 251 AM CST Tue Feb 1 2022 LMZ080-261-362-364-366-563-565-567-643>646-669-671-673-675-777- 779-868-870-872-874-876-878-011800- /O.CON.KMKX.GL.W.0008.000000T0000Z-220201T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 251 AM CST Tue Feb 1 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and waves 8 to 13 ft. * WHERE...All Open Waters of Lake Michigan, and Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until noon CST today. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
925 WHUS73 KMKX 011536 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 936 AM CST Tue Feb 1 2022 LMZ080-261-362-364-366-563-565-567-643>646-669-671-673-675-777- 779-868-870-872-874-876-878-011800- /O.CON.KMKX.GL.W.0008.000000T0000Z-220201T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 936 AM CST Tue Feb 1 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 8 to 13 ft. * WHERE...All Open Waters of Lake Michigan, and Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until noon CST today. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
292 WHUS73 KMKX 011750 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1150 AM CST Tue Feb 1 2022 LMZ643-020200- /O.EXP.KMKX.GL.W.0008.000000T0000Z-220201T1800Z/ /O.NEW.KMKX.SC.Y.0012.220201T1800Z-220202T0600Z/ Sheboygan to Port Washington WI- 1150 AM CST Tue Feb 1 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING WILL EXPIRE AT NOON CST TODAY... * WHAT...Waves 3 to 6 ft expected. Southwest winds becoming northwesterly late this afternoon with gusts to 25 knots at times. * WHERE...Nearshore Waters from Sheboygan to Port Washington. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ080-261-362-364-366-563-565-567-644>646-669-671-673-675-777- 779-868-870-872-874-876-878-011900- /O.EXP.KMKX.GL.W.0008.000000T0000Z-220201T1800Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake-Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1150 AM CST Tue Feb 1 2022 ...GALE WARNING WILL EXPIRE AT NOON CST TODAY... Southwest winds will continue to weaken this afternoon with gusts to 30 knots over the northern half of the lake. Winds shift to the northwest this evening with gusts around 20 to 25 knots. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 30, 9:53 PM CST, 4 hours 36 minutes earlier.
Area forecast discussion, Jan 30, 9:53 PM CST, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
953 PM CST Sun Jan 30 2022
.UPDATE...
(Issued 1000 PM CST Sun Jan 30 2022)
Some pesky low clouds remains across parts of the region but
otherwise weak high pressure dominates the region with light winds
and no concerns for precip. Tonight into tomorrow we will see
winds pick up from the southeast as a low sweeps to the northwest
but given lack of moisture the region is expected to remain dry.
Kuroski
&&
.SHORT TERM...
(Issued 333 PM CST Sun Jan 30 2022)
Tonight through Tuesday:
Some broken stratus clouds remain west of Madison while a large
area of stratus is approaching from central WI. The stratus over
central WI will likely stall as 1000-850 mb winds become variable
this evening, then sly by midnight. A shortwave trough will move
across IA and IL tnt with the middle to high clouds to exit the
region after midnight. Some mid to upper level clouds may linger
via warm advection, but also expect enough breaks for another cold
night.
Breezy sly winds and warm advection will increase Mon into Tue AM
as strong low pressure tracks ewd across srn Canada. The cold
front will pass Tue afternoon. No pcpn is expected. Temps will
approach the freezing mark on Mon and rise into the upper 30s to
lower 40s on Tue.
Gehring
&&
.LONG TERM...
(Issued 333 PM CST Sun Jan 30 2022)
Tuesday night through Sunday:
Not much has changed for this period. The front will stall over
the Ohio Valley Tue nt as an upper trough in the srn jet stream
moves into the Desert SW. The upper trough will slowly swing enewd
eventually tracking through the srn portion of the Ohio Valley.
WPC continues to shift the potential swath of heavy snow farther
south via ensembles of GFS and ECMWF. The area of concern is the
far se corner of WI from RAC to ENW given the potential for lgt
system snow plus lake effect snow. An impactful snowfall could
still occur in this area from Tue nt-Thu nt. Arctic air and a sfc
ridge will follow the storm for Fri followed by a return of sly
winds and warm advection for Sat. A weak and dry cold front may
then pass on Sunday.
Gehring
&&
.AVIATION...
(Issued 1000 PM CST Sun Jan 30 2022)
A few spots remain with some MVFR CIGS to the west and along the
shoreline but this should dissipate slowly tonight leaving mostly
higher clouds and maybe even some clear skies. Otherwise winds
will be light initially but into tomorrow a low pressure from the
west will bring some breezy southeast winds to the region. However
the day will remain dry.
Kuroski
&&
.MARINE...
(Issued 333 PM CST Sun Jan 30 2022)
Modest northerly winds will become light and variable tonight as
high pressure moves across the region. Southerly winds are then
expected to pick up for Monday into Tuesday morning as low
pressure around 29.4 inches is expected to track just north of
Lake Superior. Southerly gales will be possible and a Gale Watch
has been issued for all of Lake MI for late Monday evening through
Tuesday morning. The cold front will then move across Lake
Michigan Tuesday evening with brisk winds veering from southwest
to northwest. Brisk north winds will then continue for Wednesday
and Thursday as low pressure tracks along and south of the Ohio
River Valley. A Small Craft Advisory is in effect for Monday
afternoon into Tuesday morning from Sheboygan to Winthrop Harbor.
Gehring
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644...3 PM Monday to 3 PM
Tuesday.
Small Craft Advisory...LMZ645-LMZ646...6 PM Monday to noon
Tuesday.
Gale Watch...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...10 PM Monday to noon
Tuesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jan 30, 2:37 PM CST, 11 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 237 PM CST Sun Jan 30 2022 WIZ046-047-051-052-056>060-062>072-312045- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 237 PM CST Sun Jan 30 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday Far southeast Wisconsin will be on the northern fringes of a winter storm moving through the Ohio Valley, while also having the potential for lake effect snow. There remains the possibility for impactful snowfall toward Kenosha for Tuesday night through Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-312045- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 237 PM CST Sun Jan 30 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday A Small Craft Advisory is in effect late Monday afternoon into Tuesday for brisk south winds veering southwest on Tuesday. High waves may occur in ice free areas north of Wind Point. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-312045- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 237 PM CST Sun Jan 30 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday A Gale Watch is in effect for late Monday evening through Tuesday morning for the potential of southerly gales. Light to moderate freezing spray is possible from Wednesday into the weekend. www.weather.gov/mkx
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.